# SDR UALA2013020500719

- Difficulty date: February 5, 2013
- Submitted: February 15, 2013
- Operation: Air carrier
- Aircraft: N774UA
- Make and model: Boeing 777222
- Aircraft serial: 26936
- Aircraft time: 69,287 hours, 12,995 cycles
- Engine: Pwa PW4077
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: B43540008
- Part serial: 0181
- Condition: Leaking
- Location: Nr 7 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

LEFT WING INBOARD SPOILER ACTUATOR NR 7 HAS A RUNNING HYDRAULIC LEAK.  REPLACED NR 7 INBOARD SPOILER ACTUATOR PER AMM. CYCLED SPOILERS SEVERAL TIMES, OPS AND LEAK CHECKED OK.  ALL PARAMETERS WITHIN LIMITS PER AMM.
